A 33-year-old member asked:
Disclaimer

nausea from amoxicillin. is this a normal side effect?

1 doctor answer
Dr. Donald Alves
23 years experience Emergency Medicine
Not uncommon: Need to not take on empty stomach.
Answered on Nov 27, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Possible: Let your prescriber know. Go back to 1000 mg. If nausea persists, see your physician. All antibiotics can cause digestive issues.
2
2 thanks
A 23-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Yes, very possible: Usually Amox/Clauv can cause more abdominal side effects than the Amoxil (amoxicillin) alone especially diarrhea. Certainly nausea and vomiting are po ... Read More
A 25-year-old male asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Augmentin (amoxicillin and clavulanate): Unlikely to be side effects.
A 25-year-old female asked:
Dr. Justin Nelson
15 years experience Pediatric Dentistry
Yes: yes it is very normal while you are taking that medication. Just hang in there and no worries. Connect with my Virtual Practice on Healthtap for any ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month